Thread: Estrogen levels and joint pain
01-22-2006, 11:46 PM #1
Estrogen levels and joint pain
Why do my joints hurt when I take an AI? Does anyone else experience this, and is there any remedy for it? I get strange diffused pain from my shoulders through wrists whenever I'm on any for a week or more.
01-23-2006, 12:01 AM #2Originally Posted by EdMan2
I have heard people talking about joint pain caused by taking too much 6-oxo. I think that this is a side effect of the 6-oxo (3,6,17-androstenetrione, 4-hydroxyandrostenendione).
I have taken large amounts of arimidex and aromasin without any joint pain.
01-23-2006, 12:43 AM #3
well im asking because in the past I took some letro at relatively low doses and this happened, it even happened with l-dex...but to tell you the truth im only assuming the AIs are the cause. I have no real proof of that.
01-23-2006, 12:46 AM #4
You know I can actually see the AI blocking so much water that it is drying up joint sockets. Just a hunch but that may be the cause.............
01-23-2006, 01:24 AM #5Originally Posted by Jayhova16
01-23-2006, 05:55 AM #6
I think it's a very good possibility...IMO, cut out any dieretic stuff...drink lots of H2O...& glucosamine suppliment can help some...
If prone to this "soreness", it should stop when you stop the AI...
Oh yeah, by the way,,,How much are you taking???
Last edited by Froggy; 01-23-2006 at 05:57 AM.
01-23-2006, 07:19 AM #7Originally Posted by EdMan2
01-24-2006, 12:23 AM #8
Bump, does anyone know how to avoid the joint pains?
01-24-2006, 12:52 AM #9
never had them myself......But I always drink 4-5 litres of H20 a day....
01-24-2006, 12:58 AM #10Associate Member
Originally Posted by EdMan2
- Join Date
- Feb 2004
If you will allow me to parrot since I have no real world experience in Letro.
At low levels, estrogen is PRO-INFLAMATORY.
At high levels, estrogen is ANTI-INFLAMMATORY.
The fallacy that certain AAS stores water in joints is still being perpetuated. Anthony clearly debunks this fallacy in his piece. If you really want, I can try to find it. I think he wrote it some time ago on Avant's website.
Maybe Spudman can find it first. Go spudman!
01-24-2006, 01:12 AM #11Originally Posted by Knight1811
01-24-2006, 10:46 AM #12Associate Member
- Join Date
- Feb 2004
01-24-2006, 11:03 AM #13
01-24-2006, 11:06 AM #14
Yes, you do not want to lower Estrogne too far.
01-24-2006, 11:13 AM #15Member
- Join Date
- Jul 2005
I'm having the same problem right my wrist and my hip are killing me. I'm not on a cycle but am taking letro at 2.5mg for over 5 weeks now to take care of gyno. Hopefully this joint pain will go away when i start to tapper my letro down. It also might be cause of my accutane.
02-07-2006, 10:11 PM #16
Ok so a week ago I discontinued Liquidex and bumped my nolva to 20mg/day. Since then I think my joint pains have gradually began to decrease. The true test came yesterday on chest day when I used to have the most intsense pain in my shoulders and elbows. Now I only experienced slight pain that didn't really get in the way of my workout.
I can tell however that water retention is increasing, and also with me being so paranoid I randomly think I have a little itch near either nipple, but I think that's just in my head for now.
02-08-2006, 12:28 AM #17
if your lifting heavy you usually dont cut estrogen too much, this is a sure way for me to mess my shoulder again. this happens if i take proviron , letro, arimidex and lift heavy. a good talk with tony (at the time he released that article) made it all clear. the corelation between estrogen and joint pain is unmistakable. bad in some ppl, others not bad at all.
02-08-2006, 12:38 AM #18
My elbows are KILLING me with what's supposedly .5mg's of Arimidex a day. I seriously couldn't work out my triceps this week, and my wrists and knees are slowly getting to that point as well.
I'm going to cut my dose in half and see how this works for the following week. Until then, I'm going to be walking around like an old man.
02-08-2006, 01:05 AM #19
I was taking just .25mg Arimidex with 10mg nolva and getting this extreme elbow and shoulder pain. I'm wondering if maybe dosing eod, or maybe even e3d is the way to go for me as a good balance between avoiding joint pains but also controlling bloat and other estrogen side effects.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)